Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the tangential touch between the free and the fixed boundaries for the two-phase obstacle-like problem
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2006 (English)In: Arkiv för matematik, ISSN 0004-2080, E-ISSN 1871-2487, Vol. 44, no 1, 1-15 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider the following two-phase obstacle-problem-like equation in the unit half-ball.

Place, publisher, year, edition, pages
2006. Vol. 44, no 1, 1-15 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-37383DOI: 10.1007/s11512-005-0005-2ISI: 000240662300001Scopus ID: 2-s2.0-33748580990OAI: oai:DiVA.org:kth-37383DiVA: diva2:433564
Available from: 2011-08-10 Created: 2011-08-10 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Andersson, John
By organisation
Mathematics (Dept.)
In the same journal
Arkiv för matematik
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 68 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf